# SDR HALA20240917046

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 39,537 hours, 67,524 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSH, BURNING RUBBER SMELL FROM CEILING VENT BEHIND COCKPIT DOOR. AWAITING MORE INFORMATION AND RESOLUTION.
